RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 5, Issue 4  


One dimensional stochastic differential equations: pathwise approach
M. A. Abdullin, N. S. Ismagilov, F. S. Nasyrov
3
Exact relationships between certain characteristics of growth for complex sequences
G. G. Braichev
17
On generalization of Paley-Wiener theorem for weighted Hardy spaces
B. V. Vinnitskii, V. N. Dilnyi
31
Spectral properties of degenerate elliptic operators with matrix coefficients
M. G. Gadoev, S. A. Iskhokov
38
Minimum of modulus of the sum of Dirichlet series converging in a half-plane
A. M. Gaisin
51
Modified gradient fastest descent method for solving linearized non-stationary Navier-Stokes equations
I. I. Golichev
60
On Bernstein inequality for vectors in Banach spaces
E. E. Dikarev
77
Convergence domain for series of exponential polynomials
O. A. Krivosheyeva
84
Orthosimilar expansion systems in space with reproducing kernel
V. V. Napalkov (Jr.)
91
Group classification of a class of semilinear pseudoparabolic equations
A. V. Panov
105
On inverse nodal problem for Sturm-Liouville operator
A. Yu. Trynin
116
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019